Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Malaspina F. (2009)
Low Rank Vector Bundles on the Grassmannian $G(1,4)$. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 6, pp. 1103-1114. - ISSN 0219-8878
Web of Science: 1 - Scopus: 1

Articolo di rivista Bibbona Enrico; Fatibene Lorenzo; Francaviglia Mauro (2009)
The relative energy of homogeneous and isotropic universes from variational priciples. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 6 n. 7, pp. 1193-1205. - ISSN 0219-8878
Web of Science: 2 - Scopus: 2

Articolo di rivista S. Capozziello; De Laurentis M. (2008)
Gravity from Local Poincare Gauge Invariance. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. vol. 6, n 1. - ISSN 0219-8878

Articolo di rivista Diego Catalano Ferraioli; Morando P. (2007)
Symmetries and first integrals for non-variational equations. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 4, pp. 1217-1230. - ISSN 0219-8878
Web of Science: 0 - Scopus: 0

Articolo di rivista E. Bibbona; L. Fatibene; M. Francaviglia (2006)
Gauge-natural parametrized variational problems, vakonomic field theories and hydrodynamics of a charged fluid. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 3 n. 8, pp. 1573-1608. - ISSN 0219-8878 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 4
[img]

Articolo di rivista Di Scala, A.J. (2006)
Polar Actions on Berger Spheres. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 3, pp. 1019-1023. - ISSN 0219-8878
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Giuseppe Gaeta; Morando P.; Osman Teoman Turgut (2005)
Symmetry reduction in the variational approach to Liouville dynamics. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 2, pp. 657-674. - ISSN 0219-8878
Web of Science: 2 - Scopus: 2

Articolo di rivista Giuseppe Gaeta; Morando P. (2004)
Variational principles for involutive systems of vector fields. In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 1, pp. 201-232. - ISSN 0219-8878
Web of Science: 0

Questa lista è stata generata il Fri Nov 17 06:24:59 2017 CET.